# SDR ASAA2016042416647

- Difficulty date: April 24, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 35,825 hours, 10,678 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 141A85059
- Condition: Gouged
- Location: Bs 344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE MAIN EQUIPMENT COMPARTMENT DOOR CUT-OUT AFT BAYONET FITTING GOUGED.  ACFT GROUNDED. R & R BAYONET FITTING IAW SRM 51-40-02 & BAC DWG 141A8505-9 DOT REMOVED.
